# SDR HNAA2016102800341

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 68,354 hours, 76,737 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT,  RIGHT AC BUSS CAUTION LIGHT ILLUMINATED WITH ASSOCIATED SERVICE SYSTEM FAILURE. NR 2 AC GENERATOR CAUTION LIGHT DOES NOT ILLUMINATED ON ENGINE SHUTDOWN. BULB DOES TEST.  REMOVED AND REPLACED THE NR 2 AC GENERATOR IAW WORK CARD 24-20-11R.OPS AND LEAKED CHECKED GOOD.
